Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: My daughter is 33 years old she is 5'6 and weights about 125 lbs. Her blood pressure is running about 90/40. What could be causing it to be so low. She has a husband and 3 chidren. What can she do for it? Could it be medicines that she takes for migraines or sleep aids such as ambien? Thank you, Wanda

Answer: Dear Wanda,

Low blood pressure levels are those lower than 90/60 mmHg. The following medications can cause blood pressure:

- Heart medicines
- Diuretics
- Narcotic analgesics

Low blood pressure can be a rare side effect of Ambien.

Certain conditions may also cause low blood pressure such as:

- Dehydration
- Diabetes
- Heart problems

In order to diagnose the exact cause it is necessary to visit a doctor a have a check up. If blood pressure is caused by a medication this may be resolved by changing the dose or switching medications.

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.